Electron. J. Diff. Equ., Vol. 2011 (2011), No. 130, pp. 1-7.

Periodic boundary-value problems for fourth-order differential equations with delay

Samuel A. Iyase

We study the periodic boundary-value problem
 x(0)=x(2\pi),\quad \dot{x}(0)=\dot{x}(2\pi),\quad
 \ddot{x}(0)=\ddot{x}(2\pi),\quad \dddot{x}(0)=\dddot{x}(2\pi),
Under some resonant conditions on the asymptotic behaviour of the ratio $g(t,y)/(by)$ for $|y|\to\infty$. Uniqueness of periodic solutions is also examined.

Submitted June 3, 2011. Published October 11, 2011.
Math Subject Classifications: 34B15.
Key Words: Periodic solution; uniqueness, uniqueness; Carathoeodory conditions; fourth order ODE; delay

Show me the PDF file (189 KB), TEX file, and other files for this article.

Samuel A. Iyase
Department of Mathematics, Computer Science and Information Technology
Igbinedion University, Okada, P.M.B. 0006
Benin City, Edo State, Nigeria
email: driyase2011@yahoo.com, iyasesam@gmail.com

Return to the EJDE web page